# SDR 98ZZZM295

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845CA
- Make and model: Beech 1900D
- Aircraft serial: UE47
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004113
- Condition: Leaking
- Location: Lt Mlg
- Part time: 9,825 hours
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR SELECTED DOWN, GEAR CIRCUIT BREAKER OPENED AND HYD PUMP CYCLED.  RESET C/B, GEAR EXTENDED NORMALLY.  REPLACED LEFT MAIN GEAR ACTUATOR.  (M)
